I developed itchy rashes on both my lower legs. They would feel itchy and I would scratch and some of the spots would tend to bleed. I went to a local doctor in california. They gave cortisone ointments, that I used to apply daily. However, the spots did not go away easily. Later, I was visiting overseas and decided to get a second opinion; the doctors made me undergo a complete checkup and determined that I was pre-diabetic (fasting sugar 123). They also mentioned that brown spots on my legs were "purpura". I continued on the treatment they had prescribed - 1 tablet of prednisolone, 1 tablet of sporidex (antibiotic), 1 tablet of anti-histamine. In addition, an ointment to apply on the legs. On this treatment, the spot became dim, but it has been over a year, but the spots have not completely vanished. I am a bit concerned because doctors in california diagnosed it as "secondary dermatitis" whereas the overseas doctors termed it as "Purpura". I still have faded brown spots on my lower leg and I wanted to check with you all. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.